On the existence of a well-posed two-point boundary value problem in a layer for systems of pseudo-differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 1, pp. 144-150
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_1_a15,
author = {{\CYRA}. {\CYRA}. Makarov},
title = {On the existence of a well-posed two-point boundary value problem in a layer for systems of pseudo-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {144--150},
year = {1994},
volume = {30},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_1_a15/}
}
TY - JOUR AU - А. А. Makarov TI - On the existence of a well-posed two-point boundary value problem in a layer for systems of pseudo-differential equations JO - Differencialʹnye uravneniâ PY - 1994 SP - 144 EP - 150 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_1_a15/ LA - ru ID - DE_1994_30_1_a15 ER -
А. А. Makarov. On the existence of a well-posed two-point boundary value problem in a layer for systems of pseudo-differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 1, pp. 144-150. http://geodesic.mathdoc.fr/item/DE_1994_30_1_a15/